# SDR ASAA0956435

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,319 hours, 3,341 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC187
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,319 hours, 3,341 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG IDLE LEAK CHECK FOUND LT VSV ACTUATOR DRIPPING FUEL 20 - 30 DROPS PER MINUTE.  REMOVED AND REPLACED NR 1 ENG LT VSV ACT AMM REF 75 31 01.  LEAK AND OPS CHECK NORMAL.  P/N VERIFIED BY SEAMC.  PLT CLEARED.
